Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had intercourse. Having pimples, itching around vagina and burning sensation while urination. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
I am 35 years old married woman. After last week intercourse with my husband I am having pimples and itch around vagina, burning sensation while urination, bitter taste in mouth, sweating chilling and couple of time vomting. Also I had blood in my urination but not know. My period were due a week ago. Yesterday I had also pain in intestines under the ribs. I am taking sulfameth/trimethoprim800/160 tabs twice a day,while using nystatin cream 30 gm for bumps,Beside this I take daily synthroid 125mcg daily for thyroid glands. I donot see much improvement, help me please.
Posted Tue, 16 Oct 2012 in Women's Health
 
 
Answered by Dr. Monika Choudhary 2 hours later
Hi XXXXXX.
Thank you for putting up your problem to Healthcare Magic!
Itch and pimples around vagina are indicative of local infection, while burning urination chills and vomiting is suggestive of Both the problems could have been contracted by the same exposure.
Does Your husband also have any symptoms related to urination or local lesions.
Pain under the ribs may be due to the complicated UTI itself.
Metallic taste seems to be related to your antibiotic treatment.
You should continue the thyroid drug.
You and your husband should get CBC, Urine routine examination and culture, and a gram stain and culture from the pimple fluid/discharge/surface.
In addition you need a ultrasound abdomen to evaluate the abdomen and kidney ureter and bladder.
With the reports and further information you should put up a follow up query.
I hope this information would be both informative and helpful for you.
Above answer was peer-reviewed by
 
Follow-up: Had intercourse. Having pimples, itching around vagina and burning sensation while urination. What's wrong? 21 hours later

Thankyou for your prompt reply. I visted my doctor again and she had suggested me some blood work. Results would be available in 2 to 3 days.
I still have burning sensation while urinating. second,I have alot of pimples inside and outside the vagina. Is it due to urine infection or may be two different vaginal infection is responsible for this. My mouth taste is bitter ocassionally during the day. I am experiencing this even before starting antibiotic tablets. Is it relating to UTI?

My husband do not have any sexual problem, but next day after intercourse some pimple developed on his face under the lip and on the chin. He noticed that in the morning, when he washed face with water their mouth become swelled but during the day time they were smaller and drier. He is using over the counter acne creme.
Can you prescribe some ointment for itching and bumps in and around vagina?
 
 
Answered by Dr. Monika Choudhary 3 hours later
Hi XXXXXX.
Welcome back to Healthcare Magic forum!
You should also get the urine and local fluid from pimple investigated as I have advised in previous answer.
Only blood work may leave you confused about treatment later on.
I am not very happy about your current treatment with sulfameth/trimethoprim800/160 tabs, instead I would like to start
Tab. Oflox+Ornidazole twice a day for 7days at least. Both husband and wife should be treated simultaneously.
You can use TRIBEN-V/UROGYN (Clotrimazole+Clindamycin) for intra-vaginal insertion at bed time for 10days, say no to sex during this period.
Because we do not make prescriptions online, get in touch with your clinician and take the treatment in his supervision.
Get the advised samples prior to starting of this regimen.
You need to start the treatment after consulting your gynecologist.
I hope this review resolves your doubts, if still need some help please write me back. I would try my best efforts to help you out.
Wish you a pink of health!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor